# SDR DLL10962122

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Te Flp Vane
- Component: 1529504104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP VANE INBOARD TRACK HAS A CRACK APPROX 20 INCHES LONG.  REPLACED TRACK.
